Matematicki Vesnik

Vol. 59, No. 1-2, 2007 · Contents

Ying Ge:
Weak forms of open mappings and strong forms of sequence-covering mappings

Ch. Eslahchi, A. M. Rahimi:
Some properties of ordered hypergraphs

Zhaowen Li, Qingguo Li, Xiangnan Zhou:
On sequence-covering $msss$-maps

A. Kanibir, P. Girginok:
On co$LC$ topologies

D. Radunovic:
Spline-wavelet solution of singularly perturbed boundary problem

R. Lashkaripour, D. Foroutannia:
Norm and lower bounds of operators on weighted sequence spaces

Shengxiang Xia:
On pseudo-sequence-covering $\pi$ images of locally separable metric spaces

Zhi-Gang Wang:
Some subclasses of close-to-convex and quasi-convex functions

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 30 Jun 2007. Last modified: 26 October 2007.

© 2007 ELibM and FIZ Karlsruhe / Zentralblatt MATHfor the EMIS Electronic Edition